| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Provided photos show an implanted iol in an eye.Polychromatic sheen can be observed on the lens.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported that following the intraocular lens (iol) implant procedure, the surgeon noticed a glistening in the iol.Additional information received and stated that there was no impact to the patient.